MathSciNet Relay Station
MathSciNet bibliographic data
MR1384360 (97g:60059) 60G44 (46N10 60H05 90A09)
Delbaen, Freddy; Schachermayer, Walter The existence of absolutely continuous local martingale measures. Ann. Appl. Probab. 5 (1995), no. 4, 926–945.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement